Deformations of Maass forms
Artikel i vetenskaplig tidskrift, 2005

We describe numerical calculations which examine the Phillips-Sarnak conjecture concerning the disappearance of cusp forms on a noncompact finite volume Riemann surface S under deformation of the surface. Our calculations indicate that if the Teichmüller space of S is not trivial, then each cusp form has a set of deformations under which either the cusp form remains a cusp form or else it dissolves into a resonance whose constant term is uniformly a factor of 10^{8} smaller than a typical Fourier coefficient of the form. We give explicit examples of those deformations in several cases.

Phillips-Sarnak conjecture

Teichmuller space

deformations

Maass forms

Författare

Stefan Lemurell

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Math. Comp.

Vol. 74 252 1967-1982

Ämneskategorier

Matematik